# SDR REXA2013030600551

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,305 hours, 19,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-21.
